# SDR 2008UALA01663

- Difficulty date: March 25, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 38,056 hours, 4,550 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Row 46 Rh
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT ROW 46 RT INOP. RELAMPED EMERGENCY LIGHT. OP CK NORMAL.
